| Catalog Number |
5532-G-513 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
12/06/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Not returned to the manufacturer.
Event or Problem Description
Polyethylene insert wasn¿t fully engaged posteriorly in the patient¿s tka requiring a revision to replace the insert.